MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Catalog Number 07K72-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely decreased architect estradiol result on a 32-yr old female patient the following results were provided: (b)(6) 2025 architect = 434 pg/ml; another laboratory (electrochemiluminescence) = 520 pg/ml; another laboratory (chemiluminescence) = 384 pg/ml; another laboratory = 1029.30 pg/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Additional patient added on (b)(6) 2025, sid (b)(6), (32-yr old female).
 
Event or Problem Description
The customer reported falsely a decreased architect estradiol result on a 32-yr old female patient the following results were provided: on (b)(6) 2025 architect = 434 pg/ml; another laboratory (electrochemiluminescence) = 520 pg/ml; another laboratory (chemiluminescence) = 384 pg/ml; another laboratory = 1029.30 pg/ml additional patient added on (b)(6) 2025: (b)(6) 2025 (32-yr old female) = sid (b)(6) = 434 pg/ml; another laboratory = 384.00 pg/ml; another laboratory = 1029.3 pg/ml; another laboratory = 520.0 pg/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely a decreased architect estradiol result on a 32-yr old female patient the following results were provided: on (b)(6) 2025 architect = 434 pg/ml; another laboratory (electrochemiluminescence) = 520 pg/ml; another laboratory (chemiluminescence) = 384 pg/ml; another laboratory = 1029.30 pg/ml.Additional patient added on (b)(6) 2025: (b)(6) 2025 (32-yr old female) = sid (b)(6) = 434 pg/ml; another laboratory = 384.00 pg/ml; another laboratory = 1029.3 pg/ml; another laboratory = 520.0 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity for lot 68273ud00 did not identify an increase.Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Customer field data was used to assess the performance of the architect assay using worldwide data.Review shows that the median patient results for lot 68273ud00 is comparable with other lots in the field confirming no systemic issue for the lot.A review of product labeling was performed which provides appropriate information related to the customer¿s issue.Based on the available information, no deficiency of the architect estradiol assay was identified.

Brand Name
ARCHITECT ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21941035
Report Number3005094123-2025-00207
Device Sequence Number8553722
Product Code CHP
UDI-Device Identifier00380740014711
UDI-Public(01)00380740014711(17)250706(10)68273UD00
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Catalogue Number07K72-25
Device Lot Number68273UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/25/2025
07/17/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/10/2025
07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1SR REFURB-MEXICO, 01L86-84, (B)(6),; ARC I1SR REFURB-MEXICO, 01L86-84, (B)(6),; ARC I1SR REFURB-MEXICO, 01L86-84, (B)(6).
Patient Age32 YR
Patient SexFemale